# SDR AALA202203070276

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A300*
- Aircraft serial: 6387
- Aircraft time: 23,635 hours, 9,326 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge Pin
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND LAVATORY DOOR INOPERATIVE. MAINTENANCE FOUND HINGE PINS HAD RELEASED, RE-INSTALLED THE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
